Yıl 2018, Cilt 5, Sayı 1, Sayfalar 19 - 27 2017-11-05

Coloring sums of extensions of certain graphs

Johan Kok [1] , Saptarshi Bej [2]

98 113

We recall that the minimum number of colors that allow a proper coloring of graph $G$ is called the chromatic number of $G$ and denoted $\chi(G)$. Motivated by the introduction of the concept of the $b$-chromatic sum of a graph the concept of $\chi'$-chromatic sum and $\chi^+$-chromatic sum are introduced in this paper. The extended graph $G^x$ of a graph $G$ was recently introduced for certain regular graphs. This paper furthers the concepts of $\chi'$-chromatic sum and $\chi^+$-chromatic sum to extended paths and cycles. Bipartite graphs also receive some attention. The paper concludes with patterned structured graphs. These last said graphs are typically found in chemical and biological structures.
Chromatic number, $\chi'$-chromatic sum, $\chi^+$-chromatic sum, Extended path, Extended cycle
  • [1] A. Banerjee, S. Bej, On extension of regular graphs, arXiv:1509.05476v1 [math.CO].
  • [2] J. A. Bondy, U. S. R. Murty, Graph Theory, Springer, 2008.
  • [3] S. Cabello, M. Jacovac, On the b–chromatic number of regular graphs, Discrete Appl. Math. 159 (2011) 1303–1310.
  • [4] G. Chartrand, L. Lesniak, Graphs and Digraphs, CRC Press, 2000.
  • [5] J. T. Gross, J. Yellen, Graph Theory and Its Applications, CRC Press, 2006.
  • [6] J. E. Hopcroft, R. M. Karp, An $n^{5/2}$ algorithm for maximum matchings in bipartite graphs, SIAM J. Comput. 2(4) (1973) 225–231.
  • [7] J. Kok, N. K. Sudev, K. P. Chithra, Generalised colouring sums of graphs, Cogent Math. 3(1) (2016) 1–11.
  • [8] M. Kouider, A. El Sahili, About b–coloring of regular graphs, Rapport de Recherche, No. 1432, CNRS–Universite Paris Sud–LRI.
  • [9] E. Kubicka, A. J. Schwenk, An introduction to chromatic sums, Proc. ACM Computer Sci. Conf. (Louisville) (1989) 39–45.
  • [10] P. C. Lisna, M. S. Sunitha, b–chromatic sum of a graph, Discrete Math. Algorithm. Appl. 7(4) (2015) 1–15.
  • [11] N. K. Sudev, K. P. Chithra, J. Kok, Certain chromatic sums of some cycle-related graph classes, Discrete Math. Algorithm. Appl. 8(3) (2016) 1–25.
Konular Mühendislik
Dergi Bölümü Makaleler
Yazarlar

Orcid: 0000-0003-0106-1676
Yazar: Johan Kok

Yazar: Saptarshi Bej

Bibtex @araştırma makalesi { jacodesmath349383, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {Yıldız Teknik Üniversitesi}, year = {2017}, volume = {5}, pages = {19 - 27}, doi = {10.13069/jacodesmath.349383}, title = {Coloring sums of extensions of certain graphs}, key = {cite}, author = {Bej, Saptarshi and Kok, Johan} }
APA Kok, J , Bej, S . (2017). Coloring sums of extensions of certain graphs. Journal of Algebra Combinatorics Discrete Structures and Applications, 5 (1), 19-27. DOI: 10.13069/jacodesmath.349383
MLA Kok, J , Bej, S . "Coloring sums of extensions of certain graphs". Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2017): 19-27 <http://dergipark.gov.tr/jacodesmath/issue/33304/349383>
Chicago Kok, J , Bej, S . "Coloring sums of extensions of certain graphs". Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2017): 19-27
RIS TY - JOUR T1 - Coloring sums of extensions of certain graphs AU - Johan Kok , Saptarshi Bej Y1 - 2017 PY - 2017 N1 - doi: 10.13069/jacodesmath.349383 DO - 10.13069/jacodesmath.349383 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 19 EP - 27 VL - 5 IS - 1 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.349383 UR - http://dx.doi.org/10.13069/jacodesmath.349383 Y2 - 2017 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Coloring sums of extensions of certain graphs %A Johan Kok , Saptarshi Bej %T Coloring sums of extensions of certain graphs %D 2017 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 5 %N 1 %R doi: 10.13069/jacodesmath.349383 %U 10.13069/jacodesmath.349383
ISNAD Kok, Johan , Bej, Saptarshi . "Coloring sums of extensions of certain graphs". Journal of Algebra Combinatorics Discrete Structures and Applications 5 / 1 (Kasım 2017): 19-27. http://dx.doi.org/10.13069/jacodesmath.349383